Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 202, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 9, 2021, 5:44 PM CDT for Faulkner County, Pulaski County, Arkansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2021, 5:44 PM CDT (22:44 UTC)
- Expired
- Jun 9, 2021, 6:14 PM CDT
- In force
- 30 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Faulkner County, AR, Pulaski County, AR
The radar
The Little Rock radar (KLZK), 15 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1290 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 533 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
576
WUUS54 KLZK 092244
SVRLZK
ARC045-119-092330-
/O.NEW.KLZK.SV.W.0202.210609T2244Z-210609T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
544 PM CDT Wed Jun 9 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
South central Faulkner County in central Arkansas...
Northeastern Pulaski County in central Arkansas...
* Until 630 PM CDT.
* At 543 PM CDT, a severe thunderstorm was located near Mayflower, or
9 miles southeast of Conway, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Little Rock... North Little Rock...
Sherwood... West Little Rock...
Maumelle... North Little Rock Airport...
Mayflower... Burns Park...
Gibson... Gravel Ridge...
Morgan... Camp Robinson...
Marche... Sylvan Hills...
McAlmont... Oak Grove in Pulaski County...
Lakewood... Chenal Valley...
Amboy... Saltillo...
This includes the following highways...
Interstate 40 between mile markers 138 and 150.
Interstate 430 between mile markers 9 and 12.
US Highway 67 between mile markers 3 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3506 9240 3506 9226 3481 9216 3478 9245
TIME...MOT...LOC 2243Z 352DEG 13KT 3499 9234
HAIL...1.00IN
WIND...60MPH
$$
623 follow-up statements
132 WWUS54 KLZK 092256 SVSLZK Severe Weather Statement National Weather Service Little Rock AR 556 PM CDT Wed Jun 9 2021 ARC045-119-092330- /O.CON.KLZK.SV.W.0202.000000T0000Z-210609T2330Z/ Faulkner AR-Pulaski AR- 556 PM CDT Wed Jun 9 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTH CENTRAL FAULKNER AND NORTHEASTERN PULASKI COUNTIES... At 556 PM CDT, a severe thunderstorm was located near Marche, or 7 miles northeast of Maumelle, moving south at 15 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Little Rock... North Little Rock... Sherwood... West Little Rock... Maumelle... North Little Rock Airport... Mayflower... Burns Park... Gibson... Gravel Ridge... Morgan... Camp Robinson... Marche... Sylvan Hills... McAlmont... Oak Grove in Pulaski County... Lakewood... Chenal Valley... Amboy... Cato... This includes the following highways... Interstate 40 between mile markers 139 and 150. Interstate 430 between mile markers 9 and 12. US Highway 67 between mile markers 3 and 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and flash flooding may occur. Do not drive your vehicle through flooded roadways. && LAT...LON 3502 9240 3501 9224 3481 9216 3478 9245 TIME...MOT...LOC 2256Z 350DEG 12KT 3495 9233 HAIL...0.75IN WIND...60MPH $$ 62
532
WWUS54 KLZK 092307
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
607 PM CDT Wed Jun 9 2021
ARC045-119-092330-
/O.CON.KLZK.SV.W.0202.000000T0000Z-210609T2330Z/
Faulkner AR-Pulaski AR-
607 PM CDT Wed Jun 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTH CENTRAL FAULKNER AND NORTHEASTERN PULASKI COUNTIES...
At 607 PM CDT, a severe thunderstorm was located over Marche, or near
Maumelle, moving south at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
North Little Rock... Sherwood...
North Little Rock Airport... Burns Park...
Gibson... Camp Robinson...
Marche... Sylvan Hills...
McAlmont... Oak Grove in Pulaski County...
Gravel Ridge... Lakewood...
Levy... Amboy...
Cato... Indian Hills...
This includes the following highways...
Interstate 40 between mile markers 147 and 150.
US Highway 67 between mile markers 3 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3500 9234 3498 9224 3481 9216 3479 9234
3493 9236
TIME...MOT...LOC 2307Z 352DEG 13KT 3491 9232
HAIL...0.75IN
WIND...60MPH
$$
62747
WWUS54 KLZK 092314
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
614 PM CDT Wed Jun 9 2021
ARC045-119-092324-
/O.CAN.KLZK.SV.W.0202.000000T0000Z-210609T2330Z/
Faulkner AR-Pulaski AR-
614 PM CDT Wed Jun 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FAULKNER AND
NORTHEASTERN PULASKI COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3500 9234 3498 9224 3481 9216 3479 9234
3493 9236
TIME...MOT...LOC 2311Z 352DEG 13KT 3488 9232
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:54 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 9, 2:54 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 254 PM CDT Wed Jun 9 2021 .SHORT TERM...Tonight Through Friday The incredibly moist airmass characterized by PW values in the 2-2.5 inch range and dewpoints in the 70s looks to hold on for another day or so while the H500 storm system to the northeast makes very slow progress out of the area. Additional isolated to scattered showers and thunderstorms are expected to develop across the area this afternoon and evening and drift southeast but location will largely depend on remnant boundaries draped across the area. Later tonight into early Thursday morning, yet another east to west oriented thunderstorm complex looks to develop across the southern third of the state. Through the morning hours, this complex may lift north toward central Arkansas. With the threat of another heavy rainfall event and conditions in place across the area given recent significant rainfall, have continued the flash flood watch into Thursday afternoon. While some areas within the watch may miss out on rain, several locations will likely see rainfall accumulate very rapidly and that could lead to serious flooding concerns. Other than precip chances persisting across eastern areas through Friday, attention begins to turn to the heat of summer. Even today, temps have climbed into the upper 80s across much of the area and with Td values in the 70s, it is far from pleasant outside. As the H500 ridge located to the west attempts to build east, these conditions will only worsen and heat indices will approach 100-105. && .LONG TERM...Friday Night Through Wednesday A highly-amplified mid/upper flow pattern will persist through the period with the center of a stout upper ridge progged to wobble between the Four Corners and Big Bend areas. This will support a nearly meridional flow regime over the central CONUS as troughing remains over the east. In addition to more typical summer weather (highs generally in the 80s and 90s with lows in the 70s), this pattern does suggest MCS activity will be a possibility through much if not all of the period. Medium-range guidance is already hinting at multiple MCSs traversing the central Plains and diving into the southern Plains, although predictability for timing/placement is understandably low at this range, so continued to broadly brush with the Blend for now. Some relief may come late weekend into next week as more pronounced troughing settles over the eastern U.S. and ushers in a backdoor cold front. Temperatures will cool noticeably as the boundary works through the area with highs only reaching the 80s and lows in the 50s and 60s. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 70 90 71 90 / 30 60 30 30 Camden AR 73 91 73 92 / 70 60 10 10 Harrison AR 68 87 71 89 / 30 40 20 20 Hot Springs AR 72 89 72 91 / 70 60 20 10 Little Rock AR 72 88 73 90 / 50 50 30 20 Monticello AR 73 88 74 91 / 70 70 30 10 Mount Ida AR 71 89 71 90 / 70 60 10 10 Mountain Home AR 70 89 71 89 / 30 50 20 20 Newport AR 73 89 73 90 / 40 60 30 30 Pine Bluff AR 72 89 74 91 / 70 70 30 10 Russellville AR 71 90 72 92 / 50 50 30 10 Searcy AR 70 90 71 91 / 40 50 40 30 Stuttgart AR 73 88 74 90 / 50 50 40 20 && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Thursday afternoon FOR Arkansas- Bradley-Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Garland-Grant- Hot Spring-Jefferson-Lincoln-Lonoke-Monroe-Montgomery-Ouachita- Pike-Polk-Prairie-Pulaski-Saline. && Short Term...67 / Long Term...68
Hazardous weather outlook, Jun 9, 3:16 AM CDT, 14 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 316 AM CDT Wed Jun 9 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-100830- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 316 AM CDT Wed Jun 9 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Persistent showers and thunderstorms are expected across the southern and central portion of the state Wednesday morning and afternoon. Heavy to excessive rainfall will accompany these storms. An additional two to three inches of rain can not be ruled out in areas of training storms, with locally greater amounts possible. Given excessive rainfall over the last 48 to 72 hours and an extremely saturated soil surface, it will not take much runoff from heavy rainfall to quickly cause flash flooding. Where rainfall accumulations are the greatest, flash flooding may be considerable to significant in nature at times. Please be sure to heed local emergency management guidance on road closures due to high water, and avoid flooded areas if possible. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday Rain chances will continue into Thursday as the slow moving upper system finally begins to pull out of the region. Another inch of rain can not be ruled out over east central and far southeast parts of the state, mainly early in the day, A weather pattern more typical of summer will develop over the region late in the week and into the weekend as a large upper level ridge of high pressure builds over the nations mid section. Hot and humid conditions will return with chances of afternoon through early evening showers and thunderstorms. An occasional strong storm can not be discounted but organized severe weather is not likely. Highs are expected to top out in the upper 80s to lower 90s through the period. With the soil being saturated and lots of standing water likely, very muggy conditions are expected as well. .Spotter Information Statement... Spotter Activation May Be Needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 232/56
In the hours before
Special weather statement, Jun 9, 3:30 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Little Rock AR
330 PM CDT Wed Jun 9 2021
ARZ012-021-022-092115-
Pope AR-Johnson AR-Newton AR-
330 PM CDT Wed Jun 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...SOUTH
CENTRAL NEWTON AND NORTHWESTERN POPE COUNTIES UNTIL 415 PM CDT...
At 330 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dillen, or 21 miles south of Jasper, moving southeast at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Bertha... Dillen...
Haw Creek Falls Campground... Simpson...
Treat... Fort Douglas...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3573 9332 3578 9328 3576 9317 3562 9294
3557 9310 3559 9322
TIME...MOT...LOC 2030Z 326DEG 14KT 3569 9319
CooperSpecial weather statement, Jun 9, 4:04 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Little Rock AR
404 PM CDT Wed Jun 9 2021
ARZ031-032-092145-
Faulkner AR-Conway AR-
404 PM CDT Wed Jun 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAULKNER AND EAST
CENTRAL CONWAY COUNTIES UNTIL 445 PM CDT...
At 404 PM CDT, Doppler radar was tracking a strong thunderstorm over
Twin Groves, or 14 miles north of Conway, moving southeast at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Greenbrier... Wooster...
Damascus... Twin Groves...
Mallet Town... Springhill...
Martinville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3534 9251 3536 9239 3521 9228 3518 9239
3519 9251
TIME...MOT...LOC 2104Z 336DEG 12KT 3529 9243
CooperSpecial weather statement, Jun 9, 4:24 PM CDT, 1 hour 20 minutes before
Special Weather Statement National Weather Service Little Rock AR 424 PM CDT Wed Jun 9 2021 ARZ021-022-092215- Pope AR-Johnson AR- 424 PM CDT Wed Jun 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON AND NORTHWESTERN POPE COUNTIES UNTIL 515 PM CDT... At 424 PM CDT, Doppler radar was tracking a strong thunderstorm near Dillen, or 21 miles northeast of Clarksville. This storm was nearly stationary. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Bertha... Dillen... Fort Douglas... Sand Gap... Haw Creek Falls Campground... Simpson... Treat... Long Pool Campground... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3573 9310 3555 9295 3555 9320 3573 9331 TIME...MOT...LOC 2124Z 337DEG 4KT 3565 9319 Cooper
Special weather statement, Jun 9, 4:39 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Little Rock AR
439 PM CDT Wed Jun 9 2021
ARZ021-022-092230-
Pope AR-Johnson AR-
439 PM CDT Wed Jun 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JOHNSON AND NORTHERN
POPE COUNTIES UNTIL 530 PM CDT...
At 439 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Bertha, or 20 miles northeast of Clarksville, moving
southeast at 15 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Hector... Broomfield...
Solo... Long Pool Campground...
Simpson... Treat...
Scottsville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3568 9322 3569 9308 3550 9285 3544 9303
3546 9322
TIME...MOT...LOC 2139Z 332DEG 11KT 3559 9314
CooperSpecial weather statement, Jun 9, 5:12 PM CDT, 32 minutes before
Special Weather Statement National Weather Service Little Rock AR 512 PM CDT Wed Jun 9 2021 ARZ044-045-092245- Pulaski AR-Lonoke AR- 512 PM CDT Wed Jun 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LONOKE AND NORTHEASTERN PULASKI COUNTIES UNTIL 545 PM CDT... At 512 PM CDT, Doppler radar was tracking a strong thunderstorm over Gravel Ridge, or near Little Rock AFB, moving southeast at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... North Little Rock... Sherwood... Jacksonville... Little Rock AFB... Gibson... Gravel Ridge... Sylvan Hills... Meto... McAlmont... South Bend... Olmstead... Parnell... Bevis Corner... Macon... Furlow... Kerr... Galloway... Fairview in Lonoke County... PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3486 9225 3495 9221 3489 9190 3467 9203 TIME...MOT...LOC 2212Z 294DEG 12KT 3488 9219 62
Special weather statement, Jun 9, 5:18 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Little Rock AR
518 PM CDT Wed Jun 9 2021
ARZ033-092300-
White AR-
518 PM CDT Wed Jun 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE COUNTY UNTIL 600 PM
CDT...
At 517 PM CDT, Doppler radar was tracking a strong thunderstorm over
Steprock, or 14 miles north of Searcy, moving south at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Searcy... Bald Knob...
Judsonia... Kensett...
Higginson... Russell...
Steprock... Albion...
Hickory Flat... Clay...
Providence... Dewey...
Worden... Sunnydale...
Velvet Ridge... Roosevelt...
Plainview in White County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3526 9145 3517 9176 3545 9182 3546 9180
3550 9180 3553 9168 3553 9162 3547 9158
3544 9158 3544 9156
TIME...MOT...LOC 2217Z 340DEG 12KT 3546 9171
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:49 PM CDT | Areal Flood Warning | LZK | Arkansas, Cleveland, Desha, Drew, Grant, Jefferson and 4 more | 9 hr |
| Jun 8, 11:07 PM CDT | Flash Flood Warning | LZK | Arkansas, Desha, Drew, Lincoln | 3 hr |
| Jun 9, 12:04 AM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 5 hr |
| Jun 9, 1:36 AM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Grant, Jefferson, Monroe | 4 hr |
| Jun 9, 4:09 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie | 4 hr |
| Jun 9, 4:54 AM CDT | Areal Flood Warning | LZK | Arkansas, Cleveland, Desha, Drew, Grant, Jefferson and 5 more | 6 hr |
| Jun 9, 6:38 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie | 3 hr |
| Jun 9, 7:58 AM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 5 hr |
| Jun 9, 8:57 AM CDT | River Flood Warning | LZK | Ashley, Bradley, Cleveland, Drew | 51 hr |
| Jun 9, 9:33 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie | 3 hr |
| Jun 9, 11:40 AM CDT | Flash Flood Warning | LZK | Desha | 3 hr |
| Jun 9, 2:30 PM CDT | Special Weather Statement | LZK | Desha | 45 min |
| Jun 9, 2:36 PM CDT | Special Weather Statement | LZK | Van Buren | 39 min |
| Jun 9, 2:45 PM CDT | Special Weather Statement | LZK | Pulaski | 30 min |
| Jun 9, 3:01 PM CDT | Special Weather Statement | LZK | Van Buren | 29 min |
| Jun 9, 3:28 PM CDT | Special Weather Statement | LZK | Van Buren | 47 min |
| Jun 9, 3:30 PM CDT | Special Weather Statement | LZK | Pope | 45 min |
| Jun 9, 3:43 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 47 min |
| Jun 9, 3:56 PM CDT | Flash Flood Warning | LZK | Johnson, Newton, Pope | 89 min |
| Jun 9, 4:04 PM CDT | Special Weather Statement | LZK | Faulkner | 41 min |
| Jun 9, 4:24 PM CDT | Special Weather Statement | LZK | Pope | 51 min |
| Jun 9, 4:24 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner | 36 min |
| Jun 9, 4:39 PM CDT | Special Weather Statement | LZK | Pope | 51 min |
| Jun 9, 4:54 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 51 min |
| Jun 9, 5:12 PM CDT | Special Weather Statement | LZK | Lonoke | 33 min |
| Jun 9, 5:18 PM CDT | Special Weather Statement | LZK | White | 42 min |
| Jun 9, 6:00 PM CDT | Special Weather Statement | LZK | Lonoke | 30 min |
| Jun 9, 6:03 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 27 min |
| Jun 9, 6:14 PM CDT | Special Weather Statement | LZK | Pulaski | 31 min |
| Jun 9, 6:22 PM CDT | Flash Flood Warning | LZK | Lonoke, Monroe, Prairie, Pulaski | 3 hr |
| Jun 9, 6:25 PM CDT | Special Weather Statement | LZK | Lonoke | 35 min |
| Jun 9, 6:42 PM CDT | Special Weather Statement | LZK | Sharp | 48 min |
| Jun 9, 6:45 PM CDT | Special Weather Statement | LZK | Lonoke | 45 min |
| Jun 9, 6:49 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 26 min |
| Jun 9, 6:53 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 37 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.